MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25018UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure three resolute onyx des were implanted in the lad and rca.Approximately 17 months later the patient suffered chest pain, elevated troponin and myocardial infarction that was diagnosed as exacerbation of heart failure.Event treated with hospitalization and medication.Patient recovered.Cec adjudicated that the patient suffered mi of unknown vessel.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11692431
Report Number9612164-2021-01542
Device Sequence Number4224787
Product Code NIQ
UDI-Device Identifier00643169556812
UDI-Public00643169556812
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Model NumberRONYX25018UX
Device Catalogue NumberRONYX25018UX
Device Lot Number0008982439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age74 YR
Patient Weight111